Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

When are multiplicative mappings additive?


Author: Wallace S. Martindale
Journal: Proc. Amer. Math. Soc. 21 (1969), 695-698
MSC: Primary 16.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0240129-7
MathSciNet review: 0240129
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Rickart, One-to-one mappings of rings and lattices, Bull. Amer. Math. Soc. 54 (1948), 758-764. MR 0026039 (10:96c)
  • [2] R. E. Johnson, Rings with unique addition, Proc. Amer. Math. Soc. 9 (1958), 57-61. MR 0095868 (20:2366)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.10

Retrieve articles in all journals with MSC: 16.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240129-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society